MathSciNet Relay Station
MathSciNet bibliographic data
MR2480607 58C25 (26B05 65D10)
Fefferman, Charles; Klartag, Bo'az Fitting a $C^m$-smooth function to data. I. Ann. of Math. (2) 169 (2009), no. 1, 315–346.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement